A 21-year-old male asked:
Taking meds for depression and anxiety now i'm having extreme nightmares and waking in a pool of sweat and sometimes the dreams not even that extreme.
1 doctor answer • 2 doctors weighed in
Clinical Psychology 37 years experience
Discuss w/ provider: Side effects - especially extreme ones - need to be brought up as soon as possiblr. They learn more from this than anything else - both about the drug and you. Tell your doctor over the phone - ask for an appointment - but don't stop or modify the Rx w/o them knowing and advising. Best!
4k viewsReviewed >2 years ago
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.